# SDR AALA202501306130

- Difficulty date: January 22, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 1 MID FWD POSITION RH WING DIMENSION ARE L= 0.495 IN W=0.197 IN D=0.008 IN.MAINTENANCE REPLACED BOLT ATTACHMENT SLAT TRACK 1 MID FWD POSITION RH WING IAW AMM 27-84-63-400-002-A AND JOB CARD 26C61057005.
